# SDR SWAA010010

- Difficulty date: January 1, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 57,346 hours, 60,788 cycles
- Engine: Pwa JT8*
- Engine time: 54,329 hours, 59,400 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ENGINE SHUT DOWN, DECLARED EMERGENCY, AIR TURNBACK.  NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  ACCOMPLISHED FIRE PROCEDURE PER QRH, FIRED BOTH EXTINGUISHER BOTTLES.  INSPECTED ENGINE FOR EVIDENCE OF FIRE, NONE NOTED.  VERIFIED OVERHEAT SYSTEM NORMAL.  REMOVED AND REPLACED NR 1 ENG LOWER FIRE LOOP AND 4 CONNECTORS PER MM.
